# SDR USAA990009

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581094
- Condition: Corroded
- Location: Bs 312
- Part time: 30,727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FUOND CORROSION AROUND 2 SCREW HOLES 3 INCH BY 3 INCH TOP OF FLOORBEAM BS 312 BL 0.  CORROSION TASK NR C53-107-02.  SPLICED FLOORBEAM 'T' CAP AND INSTALLED ANGLE PER SRM 53-10-51.  (M)
